# SDR CALA9601088

- Difficulty date: July 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18544
- Make and model: Doug DC-9-32
- Aircraft serial: 47219
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 935
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND WEB CORRODED AT FORWARD SIDE OF AFT BAGGAGE BIN DOOR CUT OUT, STA 935.  THE CORRODED AREA OF WEB WAS CUT OUT AND A DOUBLER WAS INSTALLED IAW SRM 53-01, FIGURE 4.
